Some New Regular Generalized Closed Sets in Ideal Topological Spaces

Authors

  • Umit Karabiyik
  • Aynur Keskin Kaymakci

Keywords:

Irg-closed, saw-Irg-closed, w-rgI-closed, ideal topological spaces

Abstract

In this work, we introduce the notions of saw-Irg-closed sets and  weakly-rgI-closed by using the notion of regular open sets. Further, we study the concept of saw-Irg-closed sets and their relationships in ideal topological spaces by using these new notions. Furthermore, we introduce and examine some properties of αI--normal space.

Downloads

Published

2016-10-30

Issue

Section

Topology

How to Cite

Some New Regular Generalized Closed Sets in Ideal Topological Spaces. (2016). European Journal of Pure and Applied Mathematics, 9(4), 434-442. https://www.ejpam.com/index.php/ejpam/article/view/2469